# SDR TRAX200600895

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 11,424 hours, 9,801 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 640 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 640 DOUBLER HAS 1.5 INCH LONG CRACK AT STRINGER 10, FLT 4844 CX.
